After recalling briefly the main properties of the amalgamated duplication of a ring $R$ along an ideal $I$, denoted by $R \bowtie I$, see M. D’Anna and M. Fontana, to appear in J. Algebra Appl., we restrict our attention to the study of the properties of $R \bowtie I$, when $I $ is a multiplicative canonical ideal of $R$, see W. J. Heinzer, J. A. Huckaba and I. J. Papick, Comm. Algebra. In particular, we study when every regular fractional ideal of $R \bowtie I$ is divisorial.
D'Anna, M., Fontana, M. (2007). The amalgamated duplication of a ring along a multiplicative-canonical ideal. ARKIV FÖR MATEMATIK, 45, 241-252 [10.1007/S11512-006-0038-1].